A Caltech Library Service

Best-reply dynamics in large binary-choice anonymous games

Babichenko, Yakov (2013) Best-reply dynamics in large binary-choice anonymous games. Games and Economic Behavior, 81 . pp. 130-144. ISSN 0899-8256. doi:10.1016/j.geb.2013.04.007.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We consider small-influence anonymous games with a large number of players n where every player has two actions. For this class of games we present a best-reply dynamic with the following two properties. First, the dynamic reaches Nash approximate equilibria fast (in at most cn log n steps for some constant c>0). Second, Nash approximate equilibria are played by the dynamic with a limit frequency of at least 1−e^(−c′n) for some constant c′>0.

Item Type:Article
Related URLs:
URLURL TypeDescription DOIArticle
Additional Information:© 2013 Elsevier Inc. Received 21 March 2012; Available online 23 May 2013. This paper is part of the Ph.D. research of the author at the Hebrew University of Jerusalem. The author wishes to thank his supervisor, Sergiu Hart, for his support and guidance, Itai Arieli for useful discussions and comments, and anonymous referees for useful suggestions and remarks. The author would like to acknowledge financial support by ERC030-7950-411 and ISF039-7679-411.
Funding AgencyGrant Number
Subject Keywords:Anonymous games; Best-reply dynamic; Rate of convergence
Classification Code:JEL classification: C73
Record Number:CaltechAUTHORS:20131017-091722646
Persistent URL:
Official Citation:Yakov Babichenko, Best-reply dynamics in large binary-choice anonymous games, Games and Economic Behavior, Volume 81, September 2013, Pages 130-144, ISSN 0899-8256, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:41965
Deposited By: Tony Diaz
Deposited On:17 Oct 2013 21:11
Last Modified:10 Nov 2021 04:36

Repository Staff Only: item control page